# SDR GTIA050005

- Difficulty date: January 11, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - L1 ESCAPE SLIDE LANYARD BROKEN.  INSTALLED NEW LANYARD ON L1 DOOR SLIDE.  (M)
